MAUDE Adverse Event Report: GYRUS ACMI, INC INSTACLEAR SHEATH, OLYMPUS 0 DEGREE SCOPE, UNIV POSITION; ENDOSCOPE LENS CLEANER

GYRUS ACMI, INC INSTACLEAR SHEATH, OLYMPUS 0 DEGREE SCOPE, UNIV POSITION; ENDOSCOPE LENS CLEANER
Model Number LCS1500UNOL
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when the sterilization pack was lifted , the contents suddenly fell out and found the sterile pack was not sealed on the side opposite of the opening.The issue occurred at preparation for use for a therapeutic nasal endoscopic surgery.The device was replaced.Intended procedure was completed using a similar device.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device was returned at olympus service business center (b)(4).Visual inspection noted that there were no seal marks on the bottom side of the sterilization pack which usually seen when the sterilization pack is opened.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely there was a manufacturing error.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
Correction to d4, udi number, from (b)(4) to (b)(4).

Brand Name
INSTACLEAR SHEATH, OLYMPUS 0 DEGREE SCOPE, UNIV POSITION
Common Device Name
ENDOSCOPE LENS CLEANER
Manufacturer (Section D)
GYRUS ACMI, INC
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15812517
Report Number1037007-2022-00022
Device Sequence Number15207496
Product Code EOB
UDI-Device Identifier00821925040137
UDI-Public00821925040137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS1500UNOL
Device Lot NumberAV171034
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer12/21/2022
07/24/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/16/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown